RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1998, Volume 53, Issue 5(323), Pages 237–238 (Mi umn79)  

This article is cited in 6 scientific papers (total in 6 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Three-page representation of links

I. A. Dynnikov

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

DOI: https://doi.org/10.4213/rm79

Full text: PDF file (227 kB)

English version:
Russian Mathematical Surveys, 1998, 53:5, 1091–1092

Bibliographic databases:

MSC: 20Mxx, 20F36, 57Q45
Accepted: 19.08.1998

Citation: I. A. Dynnikov, “Three-page representation of links”, Uspekhi Mat. Nauk, 53:5(323) (1998), 237–238; Russian Math. Surveys, 53:5 (1998), 1091–1092

Citation in format AMSBIB
\Bibitem{Dyn98}
\by I.~A.~Dynnikov
\paper Three-page representation of links
\jour Uspekhi Mat. Nauk
\yr 1998
\vol 53
\issue 5(323)
\pages 237--238
\mathnet{http://mi.mathnet.ru/umn79}
\crossref{https://doi.org/10.4213/rm79}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1691196}
\zmath{https://zbmath.org/?q=an:0932.57010}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1998RuMaS..53.1091D}
\transl
\jour Russian Math. Surveys
\yr 1998
\vol 53
\issue 5
\pages 1091--1092
\crossref{https://doi.org/10.1070/rm1998v053n05ABEH000079}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000080477500013}


Linking options:
  • http://mi.mathnet.ru/eng/umn79
  • https://doi.org/10.4213/rm79
  • http://mi.mathnet.ru/eng/umn/v53/i5/p237

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. A. Dynnikov, “Three-Page Approach to Knot Theory. Encoding and Local Moves”, Funct. Anal. Appl., 33:4 (1999), 260–269  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. I. A. Dynnikov, “Three-Page Approach to Knot Theory. Universal Semigroup”, Funct. Anal. Appl., 34:1 (2000), 24–32  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. Novikov, SP, “1. Classical and modern topology 2. Topological phenomena in real world physics”, Geometric and Functional Analysis, 2000, 406  mathscinet  isi
    4. Dujmovic, V, “Stacks, queues and tracks: Layouts of graph subdivisions”, Discrete Mathematics and Theoretical Computer Science, 7:1 (2005), 155  mathscinet  zmath  isi
    5. Louis Funar, Christophe Kapoudjian, “The braided Ptolemy–Thompson group is finitely presented”, Geom Topol, 12:1 (2008), 475  crossref  mathscinet  zmath  isi  scopus  scopus
    6. C. M. Rohwer, K. K. Müller-Nedebock, “Operator Formalism for Topology-Conserving Crossing Dynamics in Planar Knot Diagrams”, J Stat Phys, 2015  crossref  mathscinet  isi  scopus  scopus
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:432
    Full text:103
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019